On the Iwasawa theory of CM elliptic curves at supersingular primes
Compositio Mathematica, Tome 101 (1996) no. 1, p. 1-19
@article{CM_1996__101_1_1_0,
     author = {McConnell, Gary},
     title = {On the Iwasawa theory of CM elliptic curves at supersingular primes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {101},
     number = {1},
     year = {1996},
     pages = {1-19},
     zbl = {0864.11054},
     mrnumber = {1390830},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__101_1_1_0}
}
McConnell, Gary. On the Iwasawa theory of CM elliptic curves at supersingular primes. Compositio Mathematica, Tome 101 (1996) no. 1, pp. 1-19. http://www.numdam.org/item/CM_1996__101_1_1_0/

[Bi] Billot, P.: Quelques aspects de la descente sur une courbe elliptique dans le cas de réduction supersingulière, Compos. Math. 58 (1986), 341-369. | Numdam | MR 846910 | Zbl 0604.14017

[Bo] Bourbaki, N.: Commutative Algebra. Hermann, Paris 1972. | MR 360549

[Ca] Cassels, J.W.S.: Arithmetic on curves of genus 1, IV, J. Reine und Angew. Math., 207 (1962), 234-246. | Zbl 0118.27701

[CGr] Coates, J. and Greenberg, R.: Kummer theory for abelian varieties over local fields, Inv. Math. 124 (1996), 129-174. | MR 1369413 | Zbl 0858.11032

[CMc] Coates, J. and Mcconnell, G.: On the Iwasawa theory of modular elliptic curves of analytic rank ≤ 1, to appear in Jnl. Lon. Math. Soc. | Zbl 0864.11053

[CW] Coates, J. and Wiles, A.: On the Conjecture of Birch and Swinnerton-Dyer, Inv. Math. 39 223-251 (1977). | MR 463176 | Zbl 0359.14009

[deS] De Shalit, E.: Iwasawa theory for elliptic curves with complex multiplication, Perspectives in Mathematics 3, Academic Press, Boston, 1987. | MR 917944 | Zbl 0674.12004

[Gr1] Greenberg, R.: On the structure of certain Galois groups, Invent. Math. 47 (1978), 85-99. | MR 504453 | Zbl 0403.12004

[Gr2] Greenberg, R.: Non-vanishing of certain values of L-functions, in Analytic Number Theory and Diophantine Problems, proceedings of a conference at Oklahoma State University (1984), P.I.M. vol. 70, Birkhäuser Boston 1987. | Zbl 0629.12010

[Gr3] Greenberg, R.: Iwasawa Theory for p-adic Representations, in Advanced Studies in Pure Math. 17, Kinokuniya & Academic Press (1989), 97-137. | MR 1097613 | Zbl 0739.11045

[G] Gross, B.: Arithmetic on elliptic curves with complex multiplication, Lect. Notes Math. 776, Springer New York (1980). | MR 563921 | Zbl 0433.14032

[Im] Imai, H.: A remark on the rational points of abelian varieties with values in cyclotomic Zl-extensions, Proc. Jap. Acad. 51 (1975), 12-16. | MR 371902 | Zbl 0323.14010

[Ko] Kolyvagin, V.: Euler Systems, in The Grothendieck Festschrift, Volume II, P.I.M. 87, Birkhäuser Boston 1990. | MR 1106906 | Zbl 0742.14017

[Mat] Matsumura, H.: Commutative Ring Theory, C.U.P. Cambridge 1989. | MR 1011461 | Zbl 0666.13002

[Mc1] Mcconnell, G.: On the Iwasawa theory of elliptic curves over cyclotomic fields, Ph.D. thesis, University of Cambridge 1993.

[Mc2] Mcconnell, G.: On a conjecture of Mazur for modular elliptic curves of analytic rank one, to appear.

[McY] Mcconnell, G. and Yager, R.: Arithmetic of CM elliptic curves at supersingular primes, in preparation.

[Mi] Milne, J.S.: Arithmetic Duality Theorems, Academic Press Orlando (1986). | MR 881804 | Zbl 0613.14019

[P-R1] Perrin-Riou, B.: Arithmétique des courbes elliptiques et théorie d'lwasawa, thesis, Soc. Math. de France, Mémoire 17 (1984). | Numdam

[P-R2] Perrin-Riou, B.: Théorie d'lwasawa et hauteurs p-adiques: cas des variétés abéliennes, Séminaire de théorie des nombres de Paris 90/91. | Zbl 0838.11072

[P-R3] Perrin-Riou, B.: Théorie d'Iwasawa et hauteurs p-adiques, Invent. Math. 109 (1992), 137-185. | MR 1168369 | Zbl 0781.14013

[Ro] Rohrlich, D.E.: On L-functions of elliptic curves and cyclotomic towers', Invent. Math. 75, 409-423 (1984). | MR 735333 | Zbl 0565.14006

[Ru1] Rubin, K.: Elliptic curves with complex multiplication and the Conjecture of Birch and Swinnerton-Dyer, Invent. Math. 64 (1981), 455-470. | MR 632985 | Zbl 0506.14039

[Ru2] Rubin, K.: Local units, elliptic units, Heegner points and elliptic curves, Invent. Math. 88 (1987), 405-422. | MR 880958 | Zbl 0623.14006

[Ru3] Rubin, K.: On the main conjecture of Iwasawa theory for imaginary quadratic fields, Invent. Math. 93 (1988) 701-713. | MR 952288 | Zbl 0673.12004

[Ru4] Rubin, K. The 'Main Conjectures' of Iwasawa theory for imaginary quadratic fields, Invent. Math. 103 (1991), 25-68. | MR 1079839 | Zbl 0737.11030

[Sc] Schneider, P.: p-adic height pairings II, Inv. Math. 79, 329-374 (1985). | MR 778132 | Zbl 0571.14021

[Se1] Serre, J.-P.: Algèbre Locale - Multiplicités, Springer-Verlag (2nd edition) 1965. | MR 201468 | Zbl 0142.28603

[Se2] Serre, J.-P. Serre, Local Fields, Springer-Verlag, New York 1979. | MR 554237 | Zbl 0423.12016

[SeTa] Serre, J.-P. and Tate, J.: Good Reduction of Abelian Varieties, Ann. of Math. 88 (1968), 492-517. | MR 236190 | Zbl 0172.46101

[Si] Silverman, J.H.: The Arithmetic of Elliptic Curves, Springer-Verlag, New York 1988. | MR 817210 | Zbl 0585.14026

[Ta] Tate, J.: Relations between K2 and Galois Cohomology, Invent. Math. 36, 257-274 (1976). | MR 429837 | Zbl 0359.12011

[Wing] Wingberg, K.: Duality Theorems for Abelian Varieties over Zp-extensions, Advanced Studies in Pure Math. 17, 471-492 (1989). | MR 1097629 | Zbl 0746.14011

[Wint] Wintenberger, J.-P.: Structure Galoisienne de limites projectives d'unités locales, Compos. Math. 42 1 (1981) 89-103. | Numdam | MR 594484 | Zbl 0414.12008